# SDR CA070827002

- Difficulty date: July 25, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 26,212 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: A44700009
- Condition: Cracked
- Location: Actuator
- Component: Actuator
- Component part number: A44700009
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING A LAYOVER INSPECTION A HYDRAULIC LEAK WAS FOUND IN THE LT FLAP AREA. THE LEAK WAS FOUND TO BE COMING FROM THE LT OB ROLL SPOILER ACTUATOR.  UPON REMOVAL OF THE ACTUATOR IT WAS FOUND THAT THE HOUSING HAD CRACKED IN THE AREA SUROUNDING ONE OF THE PLUGS CAUSING THE PLUG TO DISLODGE. THE CRACK EXTENDED AROUND THE ENTIRE CIRCUMFERENCE OF THE ACTUATOR BODY WHERE THE PLUG IS THREADED IN. THE ACTUATOR WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE (TC NR 20070827002)
